Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 16, 2010, 5:26 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2010, 5:26 PM CDT (22:26 UTC)
- Expired
- Jun 16, 2010, 9:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
956 WGUS54 KTSA 162226 FFWTSA ARC015-087-170230- /O.NEW.KTSA.FF.W.0017.100616T2226Z-100617T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 526 PM CDT WED JUN 16 2010 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS NORTHEASTERN MADISON COUNTY IN NORTHWEST ARKANSAS * UNTIL 930 PM CDT * AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED AREA...MOVING EAST AT 25 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 930 PM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...MARBLE AND RUDD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING THREATENING RAINS. && LAT...LON 3610 9346 3611 9378 3634 9377 3633 9348 $$
2 follow-up statements
652 WGUS74 KTSA 170014 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 714 PM CDT WED JUN 16 2010 ARC015-087-170230- /O.CON.KTSA.FF.W.0017.000000T0000Z-100617T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL AR-MADISON AR- 714 PM CDT WED JUN 16 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHEASTERN MADISON AND SOUTHERN CARROLL COUNTIES... AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN HAD MOVED EAST OF CARROLL AND MADISON COUNTIES...HOWEVER...FLASH FLOODING FROM THE EARLIER RAINS REMAINS LIKELY. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN. SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY FLASH FLOODING INCLUDE ROCKHOUSE...CABANAL AND METALTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3610 9346 3611 9378 3634 9377 3633 9348 $$
321 WGUS74 KTSA 170224 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 924 PM CDT WED JUN 16 2010 ARC015-087-170234- /O.EXP.KTSA.FF.W.0017.000000T0000Z-100617T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL AR-MADISON AR- 924 PM CDT WED JUN 16 2010 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN MADISON AND SOUTHERN CARROLL COUNTIES EXPIRES AT 930 PM CDT... THE HEAVY RAINFALL AND FLASH FLOOD POTENTIAL HAS ENDED ACROSS THE WARNED AREA...AND THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. PONDING OF WATER IN LOW LYING AREAS AND LOW WATER CROSSINGS MAY STILL BE POSSIBLE FOR THE NEXT FEW HOURS. TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. LAT...LON 3610 9346 3611 9378 3634 9377 3633 9348 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:53 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 16, 3:53 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 353 PM CDT WED JUN 16 2010 .DISCUSSION... CURRENT CONVECTION PRIMARILY OVER NORTHEAST PORTIONS OF THE FORECAST AREA WILL DISSIPATE OR MOVE EAST OF NORTHEAST OKLAHOMA NORTHWEST ARKANSAS BY MID EVENING. CARRIED A PRE-FIRST PERIOD IN ZONES TO COVER ONGOING SHOWERS/THUNDERSTORMS. OTHER THAN ISOLATED THUNDER OVER THE HILLS OF NORTHWEST ARKANSAS THURSDAY LITTLE CHANCE OF PRECIPITATION..AT LEAST THROUGH EARLY NEXT WEEK. HOT H500 BUILDS AND REMAINS ANCHORED OVER THE THE SOUTHERN PLAINS. LOOKS A LOT LIKE SUMMER. HIGHS WELL INTO THE 90S AND LOWS IN THE 70S. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 75 95 78 95 / 10 0 0 0 FSM 74 96 75 97 / 10 10 0 10 MLC 74 95 75 95 / 0 0 0 0 BVO 72 94 73 95 / 10 0 0 0 FYV 71 91 72 91 / 20 10 0 10 BYV 70 91 72 91 / 40 20 0 10 MKO 73 94 74 93 / 10 0 0 0 MIO 74 93 74 94 / 30 10 0 10 F10 73 93 75 93 / 0 0 0 0 HHW 74 95 74 95 / 0 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....21
Hazardous weather outlook, Jun 16, 4:26 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 426 PM CDT WED JUN 16 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 426 PM CDT WED JUN 16 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING THROUGH MID EVENING. FLASH FLOOD. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING THROUGH MID EVENING. HEAVY RAIN. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING THROUGH MID EVENING. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING THROUGH MID EVENING. DISCUSSION... SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS PARTS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. THESE THUNDERSTORMS WILL CONTINUE TO PUSH EAST THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING HOURS. THE SEVERE WEATHER THREAT WILL REMAIN THROUGH THE MID EVENING HOURS...WITH HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 65 MPH POSSIBLE. LOCALIZED HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL ALSO BE THREATS. IN ADDITION TO THE THUNDERSTORM THREATS...HOT AND HUMID CONDITIONS ACROSS SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL ARKANSAS WILL CONTINUE TO PRODUCE HEAT INDICES NEAR 100 THROUGH THE AFTERNOON AND EARLY EVENING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...NO HAZARDS. FRIDAY AND SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...DANGEROUS HEAT POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A HOT...HUMID...AND LARGELY DRY FORECAST WILL PREVAIL INTO THE MIDDLE PART OF NEXT WEEK. WIDELY SCATTERED THUNDERSTORMS MAY OCCUR TOMORROW AFTERNOON IN THE HIGH TERRAIN OF NORTHWEST ARKANSAS...WITH LITTLE IMPACT EXPECTED. AFTERNOON HEAT INDICES IN THE 100 TO 105 RANGE WILL PREVAIL THROUGH MUCH OF THE NEXT SEVEN DAYS...LEADING TO A PROLONGED PERIOD WITH POTENTIAL HEAT STRESS IMPACTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 16, 4:04 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT WED JUN 16 2010
ARZ001-162145-
BENTON AR-
404 PM CDT WED JUN 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
BENTON
AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VAUGHN...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BENTONVILLE...ROGERS...LOWELL...PEA RIDGE...
HIGHFILL...CAVE SPRINGS...HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3621 9425 3621 9433 3618 9433 3641 9448
3650 9419 3650 9403 3631 9388
TIME...MOT...LOC 2105Z 242DEG 11KT 3629 9430Special weather statement, Jun 16, 4:05 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT WED JUN 16 2010
ARZ002-011-162130-
CARROLL AR-MADISON AR-
405 PM CDT WED JUN 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CARROLL AND NORTHEASTERN MADISON
AT 406 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
MARBLE...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BERRYVILLE...OSAGE...GREEN FOREST...
RUDD...CARROLLTON...RULE AND MARBLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3612 9337 3613 9346 3609 9347 3606 9361
3628 9372 3650 9333 3614 9329
TIME...MOT...LOC 2106Z 239DEG 11KT 3619 9356Local storm report, Jun 16, 4:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND DMG 7 SSE TULSA 36.04N 95.87W
06/16/2010 TULSA OK BROADCAST MEDIA
3 TO 4 FOOT DIAMETER TREE DOWN ON A HOUSE ... NEAR 38TH
AND TROOST IN TULSA
&&
SFPSpecial weather statement, Jun 16, 4:20 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED JUN 16 2010
ARZ001-002-162200-
BENTON AR-CARROLL AR-
420 PM CDT WED JUN 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL AND NORTHEASTERN BENTON
AT 420 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BUSCH...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUREKA SPRINGS...GRANDVIEW AND
BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3632 9384 3648 9392 3650 9384 3650 9357
3637 9352
TIME...MOT...LOC 2120Z 246DEG 13KT 3642 9380Local storm report, Jun 16, 4:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 N CATOOSA 36.25N 95.75W
06/16/2010 E60 MPH ROGERS OK BROADCAST MEDIA
REPORTED NORTHWEST OF THE PORT OF CATOOSA. SMALL BRANCHES
DOWN ACROSS THE HIGHWAY.
&&
KAHSpecial weather statement, Jun 16, 5:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT WED JUN 16 2010
ARZ001-002-011-162315-
BENTON AR-CARROLL AR-MADISON AR-
516 PM CDT WED JUN 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL...EASTERN BENTON AND NORTHERN MADISON
AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
CLIFTY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ALPENA...BERRYVILLE...EUREKA SPRINGS...
OSAGE...GREEN FOREST...RUDD...CARROLLTON...RULE...URBANETTE...FORUM
AND CLIFTY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3615 9390 3640 9387 3646 9329 3618 9329
TIME...MOT...LOC 2216Z 273DEG 23KT 3624 9372The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 12:53 PM CDT | Special Weather Statement | TSA | Carroll | 52 min |
| Jun 16, 3:41 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 19 min |
| Jun 16, 4:04 PM CDT | Special Weather Statement | TSA | Benton | 41 min |
| Jun 16, 4:05 PM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| Jun 16, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| Jun 16, 4:20 PM CDT | Special Weather Statement | TSA | Carroll | 40 min |
| Jun 16, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 35 min |
| Jun 16, 4:39 PM CDT | Areal Flood Advisory | TSA | Carroll | 2 hr |
| Jun 16, 4:50 PM CDT | Areal Flood Advisory | TSA | Benton, Washington | 115 min |
| Jun 16, 5:03 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 117 min |
| Jun 16, 5:16 PM CDT | Special Weather Statement | TSA | Carroll | 59 min |
Nearby
Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.